Goner Message Board
 | Forums | Register | Reply | Search | Statistics | Manual |
Goner Message Board / ???? / Tramadol (Ultram)
Posted: Feb 17, 2007 5:32 am
 
I suffer from scoliosis and the doc said I looked like a junkie because I came in with old jeans and a hoodie. He checked my x-rays and agreed but wanted to try thr tramadol first. This shit not only is bunk but has withdrawelsSIC. I'm angry, hurting and I cant find any site that agrees on its opiod/opiate mechanicism. I dont know i'm in severe pain and this fucking doc is talking about the way I dress...how kmany junkies have health insurence fuck it if any one has a first han knowledge get back
Posted: Feb 17, 2007 6:13 am
 
will your ins. let you get a second opinion?
i just looked that stuff up - seems awful. sorry for you back.
Posted: Feb 17, 2007 2:42 pm
 
Hhmmm, it's just an anti-inflammatory. I don't see how it should have narcotic style withdrawal symptoms.
Posted: Feb 17, 2007 5:22 pm
 
I've had the same experience with doctors making assumptions on account of appearance/dress...perhaps a couple tattoos?

If this doctor is one who treats you regularly for your scoliosis, you should feel comfortable demanding a different perscription.

Tramadol doen't do anything for me, either. It's been prescribed to me a couple/three times. It probably has all kinds of negative side effects too. Can people get their money back in these situations?
Top
Your Reply Click this icon to move up to the quoted message
 

 
Only registered users are allowed to post here. Please, enter your username/password details upon posting a message, or register first.

 
  Goner Message Board Powered by PHP Forum Software miniBB ®